Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Irritated labia, slight tingle/itch near clitoris, tear near vaginal entrance, all STD test negative. What else ?

I have had been experiencing an irritated labia for about three weeks. I also have a slight tingle/ itch near my clitoris. I was to the gyno and had tests for Std s and yeast which all came back negative. She did find a small tear near the entrance to my vagina. First treated with a steroid ointment, then gave me the suppository for yeast, now on a 6 day steroid pill pack. Only on 2 days but I still feel irritated and see some redness. What else could this be? I think it is some sort of bacterial infection that needs antibiotics.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello,

Complete the dose of steroids. Hope you are using the right dose. If symptoms still persisting go for a course of antibiotics. No need to panic. Take care
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor